I am so sorry that you have gone through such a horrible time with the Mirena. Your doctor should never have recommended this product to you at 17 years of age. The doctor who gave this to you did you a huge injustice.
I will post some sites for you so you can see some of the side effects Mirena can cause.
All of the side effects that you describe can be caused by Mirena. I experienced severe rage while I was on this product and also experienced the numbness as well. Mirena literature warns that if you experience any numbness during use then it is important to get it removed. This is because numbness can be associated with strokes. Mirena can cause severe debilitating depression. I think for your safety and your health you should seriously consider removal. This will not get better with use of Mirena. Suicidal thoughts are an emergency and I am so worried about you friend! Please know you are not crazy and are not alone. We care what happens to you and will be here to support you through this!
Please post back and keep us updated as to how you are doing! I am sending you healing thoughts and hugs!!!!!!!!! Take care friend, I will be saying some prayers for you!!!!!!!!!!Love and light to you!:):):)